# SDR C2XA11RI148

- Difficulty date: September 9, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 24,532 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT7255
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RIC MX FOUND THE RT EMERGENCY EXIT DOOR LOWER EXIT SIGN INOPERATIVE.  RIC MX REMOVED AND REPLACED NR 3 INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
